Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 65, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 19, 2017, 8:56 AM CDT for Ottawa County, Oklahoma. It took effect at May 20, 2017, 9:52 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 8:56 AM CDT (13:56 UTC)
- In effect from
- May 20, 2017, 9:52 PM CDT
- Expired
- May 23, 2017, 11:24 PM CDT
- In force
- 3 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 15.59 ft at May 20, 2017, 6:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
786 WGUS44 KTSA 191356 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 856 AM CDT Fri May 19 2017 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Caney River near Ramona affecting Washington County. Caney River near Collinsville affecting Rogers and Tulsa Counties. Neosho River near Commerce affecting Ottawa County. OKC147-192156- /O.NEW.KTSA.FL.W.0063.170520T0807Z-170522T1232Z/ /RAMO2.1.ER.170520T0807Z.170520T1800Z.170522T0632Z.NO/ 856 AM CDT Fri May 19 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Caney River near Ramona * from late tonight to Monday morning, or until the warning is cancelled. * At 8:00 AM Friday, the stage was 18.69 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Ramona is expected to rise above flood stage early Saturday morning and continue to rise to near 27.8 feet by early Saturday afternoon. The river is expected to fall below flood stage Monday before dawn. This forecast is based on the additional rainfall expected today, and updates to this forecast should be closely monitored. * Impact...At 28.0 feet, moderate agricultural flooding occurs from Ochelata to the northeastern tip of Tulsa County. Some rural roads are impassable including the road between Ramona and Talala. && LAT...LON 3664 9580 3637 9576 3637 9584 3647 9593 3664 9593 $$ OKC131-143-192156- /O.NEW.KTSA.FL.W.0064.170520T0925Z-170523T1851Z/ /CVLO2.2.ER.170520T0925Z.170521T1800Z.170523T1251Z.NO/ 856 AM CDT Fri May 19 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Caney River near Collinsville * from late tonight to Tuesday afternoon, or until the warning is cancelled. * At 7:30 AM Friday, the stage was 20.84 feet. * Flood stage is 26.0 feet. * Moderate flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage early Saturday morning and continue to rise to near 30.4 feet by Sunday evening. The river is expected to fall below flood stage Tuesday morning. This forecast is based on the additional rainfall expected today, and updates to this forecast should be closely monitored. * Impact...At 31.0 feet, widespread moderate flooding occurs. Rural roads near the Caney River become impassable. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$ OKC115-192156- /O.NEW.KTSA.FL.W.0065.170521T0252Z-170524T0424Z/ /COMO2.2.ER.170521T0252Z.170522T0600Z.170523T2224Z.NO/ 856 AM CDT Fri May 19 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Saturday evening to Tuesday evening, or until the warning is cancelled. * At 8:30 AM Friday, the stage was 8.21 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Saturday evening and continue to rise to near 19.5 feet by late Sunday night. The river is expected to fall below flood stage Tuesday afternoon. This forecast is based on the additional rainfall expected today, and updates to this forecast should be closely monitored. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
1 follow-up statement
534 WGUS84 KTSA 191919 FLSTSA Flood Statement National Weather Service Tulsa OK 218 PM CDT Fri May 19 2017 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Caney River near Ramona affecting Washington County. Neosho River near Commerce affecting Ottawa County. ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. Arkansas River near Muskogee affecting Muskogee County. OKC147-191948- /O.CAN.KTSA.FL.W.0063.000000T0000Z-170522T1232Z/ /RAMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 218 PM CDT Fri May 19 2017 The Flood Warning is cancelled for The Caney River near Ramona. * At 2:00 PM Friday, the stage was 18.96 feet. * Flood stage is 26.0 feet. * Forecast...The Caney River near Ramona will crest below flood stage at 21.1 feet early Saturday afternoon. The heavier rain axis has shifted further southeast, and therefore, the river is expected to crest much lower than previously forecast. && LAT...LON 3664 9580 3637 9576 3637 9584 3647 9593 3664 9593 $$ OKC131-143-200317- /O.EXT.KTSA.FL.W.0064.170520T0600Z-170520T1200Z/ /CVLO2.1.ER.170520T0600Z.170520T0600Z.170520T0600Z.NO/ 218 PM CDT Fri May 19 2017 The Flood Warning continues for The Caney River near Collinsville. * from late tonight to Saturday morning, or until the warning is cancelled. * At 1:30 PM Friday, the stage was 24.32 feet. * Flood stage is 26.0 feet. * Forecast...The Caney River near Collinsville is expected to rise to near flood stage late tonight. The heavier rain axis has shifted further southeast, and therefore, the river is expected to crest lower than previously forecast. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$ OKC101-200317- /O.EXT.KTSA.FL.W.0058.000000T0000Z-170524T1800Z/ /MKGO2.1.ER.170516T0900Z.170521T0000Z.170522T0600Z.NO/ 218 PM CDT Fri May 19 2017 The Flood Warning continues for The Arkansas River near Muskogee. * until Wednesday afternoon, or until the warning is cancelled. * At 2:00 PM Friday, the stage was 28.00 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Arkansas River near Muskogee will continue rising to near 29.5 feet Saturday evening. The river is expected to fall back to near flood stage late Sunday night. The river will then fluctuate between 27.3 and 28.3 feet through Wednesday. * Impact...At 30.0 feet, a boating marina north of OG&E power plant is flooded. Some agricultural lands are flooded. && LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537 $$ OKC115-191948- /O.CAN.KTSA.FL.W.0065.000000T0000Z-170524T0424Z/ /COMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 218 PM CDT Fri May 19 2017 The Flood Warning is cancelled for The Neosho River near Commerce. * At 1:30 PM Friday, the stage was 8.46 feet. * Flood stage is 15.0 feet. * Forecast...The Neosho River near Commerce will crest below flood stage at 10.4 feet late Saturday night. The heavier rain axis has shifted further southeast, and therefore, the river is expected to crest much lower than previously forecast. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 8:31 AM CDT, 25 minutes earlier.
Area forecast discussion, May 19, 8:31 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
831 AM CDT Fri May 19 2017
.DISCUSSION...
Another difficult forecast for today into tonight. Overnight
convection has worked over airmass over much of the region, except
for far SE OK. An MCS over N TX is continuing northeast toward SE
OK and could bring some severe potential later this morning. If
this MCS holds together it could work over the SE OK airmass,
thereby shoving the effective boundary farther south into TX. The
operational HRRR has the N TX MCS, but is much too slow in its
eastward progression thus far. The experimental HRRR as of 09Z
gradually weakens the MCS as it moves into eastern OK, develops
elevated convection across NE OK and lifts it quickly into KS, and
also shows more afternoon development likely along the new
effective boundary down by the Red River. This convection would
then grow upscale into an MCS that would affect all areas along
and south of I-44 this evening. The global models also show an MCS
moving across our region tonight, but likely doesn't have a good
handle on how last night's and this morning's convection is
altering the environment. There were 2 or 3 swaths of locally
heavy rains where 2 to 4 inch rains fell last night. Depending on
how the convection evolves today, some flooding issues could occur
if storms track over these same areas.
Lacy
&&
.PREV DISCUSSION... /Issued 643 AM CDT Fri May 19 2017/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered showers and thunderstorms will occur today, and become
more numerous this evening, with a squall line likely to move
across the area. VFR to occasionally MVFR ceilings will be common
outside of thunderstorm areas.
PREV DISCUSSION... /Issued 302 AM CDT Fri May 19 2017/
DISCUSSION...
Remnant showers and thunderstorms continue early this morning
across far eastern Oklahoma and western Arkansas. Additional
thunderstorms have developed over central Oklahoma and into
Osage and Pawnee counties as a 60 knot low level jet enhances
the the isentropic lift across the region. This activity is
expected to continue over the next several hours as it move off to
the northeast. This activity has the potential to be strong to
marginally severe as elevated instability remains somewhat
favorable. Large hail would be the primary concern.
More showers and thunderstorms will be likely Today and into Tonight
as a series of factors come together. Thunderstorms now developing over
southwestern Texas are expected to spread into south-central Oklahoma Late
this morning before decaying. The resultant outflow boundary could spawn
showers and thunderstorms across southeast Oklahoma by early afternoon.
Showers and thunderstorms are also expected to develop in the vicinity of
a cold front this afternoon across central Oklahoma and spread into
eastern Oklahoma and western Arkansas this evening. Some of the storms
could become severe later this afternoon into Tonight as adequate instability
and shear will be in place across the region. Large hail and damaging winds
will be the main concern. However, tornadoes will be possible. Heavy rains
will also be a concern and with the ground already saturated from recent
rains it will not take much to cause flooding. Therefore, have expanded the
Flash Flood Watch further to the south and east. The showers and thunderstorms
are expected to exit the area Saturday morning as the cold front exits to the east.
The chances of showers and thunderstorms return Monday and continue into Tuesday
as a series of mid-level shortwaves affect the region as a northwesterly flow
aloft develops. The remainder of the forecast is dry as the northwesterly flow
aloft persists.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 60 72 51 / 60 90 20 10
FSM 85 68 76 55 / 50 80 50 10
MLC 82 65 74 53 / 50 90 30 10
BVO 79 59 70 47 / 70 90 20 0
FYV 80 64 71 49 / 60 80 50 10
BYV 82 64 71 50 / 60 80 70 10
MKO 81 63 72 52 / 50 90 40 10
MIO 81 62 72 48 / 60 90 40 10
F10 80 61 71 52 / 50 90 20 10
HHW 84 68 76 57 / 60 80 60 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Saturday morning for OKZ054>076.
AR...Flash Flood Watch through Saturday morning for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...30Hazardous weather outlook, May 19, 5:19 AM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 519 AM CDT Fri May 19 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 519 AM CDT Fri May 19 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This afternoon. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late afternoon. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This afternoon. DISCUSSION... A complex scenario is unfolding today, with multiple rounds of storms possible. Overnight storms have left behind several outflow boundaries, and ongoing storms across northeast Oklahoma are expected to weaken this morning. Thunderstorm redevelopment is expected this afternoon near any leftover boundaries, and any storm that develops has the potential to be severe, with all modes of severe weather possible. By late afternoon or early evening, a squall line is likely to develop along an advancing cold front, and this line of storms will push east across the area through the overnight hours. Damaging winds will be the main threat with the squall line, but isolated brief tornadoes will also be possible. Marginally severe hail may also occur with the strongest storms in the line. Additional heavy rainfall this afternoon and tonight may result in flash flooding, especially in places that saw the heaviest rainfall Thursday night. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY and THURSDAY...No Hazards. EXTENDED DISCUSSION... Showers and thunderstorms will end from west to east during the day Saturday. The next storm system will affect the area Monday into Tuesday bringing a chance of thunderstorms, but only a limited risk of severe weather. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, May 19, 7:57 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
757 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG OZARK 35.49N 93.83W
05/19/2017 FRANKLIN AR EMERGENCY MNGR
TRAILER OF AN 18 WHEELER WAS BLOWN TO THE WEST ONTO SOME
VEHICLES AT THE BUTTERBALL PLANT. CAR WINDOWS WERE
BROKEN. A 2X4 WAS BLOWN INTO A TRAILER FROM THE
SOUTHEAST. TIME APPROXIMATED BY RADAR.
&&
LACYLocal storm report, May 19, 8:01 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
801 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM NON-TSTM WND DMG CECIL 35.44N 93.94W
05/19/2017 FRANKLIN AR EMERGENCY MNGR
TREES DOWN
&&
LACYLocal storm report, May 19, 8:03 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
803 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG CECIL 35.44N 93.94W
05/19/2017 FRANKLIN AR EMERGENCY MNGR
TREES DOWN
&&
LACYLocal storm report, May 19, 8:06 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
806 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 2 S OZARK 35.46N 93.83W
05/19/2017 FRANKLIN AR EMERGENCY MNGR
TREES DOWN IN WEBB CITY JUST SOUTH OF OZARK.
&&
LACYLocal storm report, May 19, 8:09 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 1 NE ELDON 35.94N 94.83W
05/18/2017 CHEROKEE OK BROADCAST MEDIA
LARGE TREE LIMBS DOWN. ESTIMATED AT LARGER THAN 2 INCHES
IN DIAMETER JUST NORTH OF ELDON.
&&
BLHLocal storm report, May 19, 8:12 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
812 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 6 NNE EUFAULA 35.37N 95.54W
05/18/2017 MCINTOSH OK STORM CHASER
HIGH VOLTAGE TRANSMISSION LINES DOWN ON OLD HIGHWAY 69
SOUTH OF CHECOTAH, MAKING ROADWAY IMPASSABLE.
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| May 18, 7:43 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| May 18, 8:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| May 18, 8:06 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 18, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 35 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 42 min |
| May 18, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 48 min |
| May 18, 9:05 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 115 min |
| May 18, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Wagoner | 24 min |
| May 18, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 18, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 49 min |
| May 18, 9:35 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 25 min |
| May 18, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| May 18, 9:48 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 18, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 36 min |
| May 18, 10:00 PM CDT | Tornado Warning | TSA | McIntosh | 30 min |
| May 18, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 57 min |
| May 18, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 38 min |
| May 18, 10:23 PM CDT | Tornado Warning | TSA | Muskogee, Wagoner | 37 min |
| May 18, 10:28 PM CDT | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 47 min |
| May 18, 10:37 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 38 min |
| May 18, 10:42 PM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| May 18, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 48 min |
| May 18, 11:00 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 45 min |
| May 18, 11:01 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 44 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 48 min |
| May 18, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 48 min |
| May 18, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Sequoyah | 59 min |
| May 18, 11:32 PM CDT | Tornado Warning | TSA | Delaware | 43 min |
| May 18, 11:34 PM CDT | Tornado Warning | TSA | Adair, Delaware | 41 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 48 min |
| May 18, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| May 18, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 62 min |
| May 19, 2:16 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 19, 3:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| May 19, 3:58 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage | 23 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 62 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Tulsa | 71 hr |
| May 19, 8:46 AM CDT | River Flood Warning | TSA | Creek | 38 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| May 19, 8:56 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 19, 10:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 19, 11:07 AM CDT | Special Weather Statement | TSA | Osage | 23 min |
| May 19, 1:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| May 19, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 19, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 26 min |
| May 19, 2:21 PM CDT | River Flood Advisory | TSA | Cherokee | 3 days |
| May 19, 2:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 41 min |
| May 19, 3:46 PM CDT | Special Weather Statement | TSA | Adair | 29 min |
| May 19, 4:03 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 27 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 42 min |
| May 19, 4:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 19, 5:01 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| May 19, 5:15 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 30 min |
| May 19, 5:16 PM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Rogers and 2 more | 119 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 2 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 51 min |
| May 19, 6:04 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 8 hr |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Ottawa, Wagoner | 60 min |
| May 19, 6:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 62 min |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.